| Model Number |
SCX-420 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of device photographs identified deformation and black particles on the shell.Due to impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "capsular contracture - baker grade 3/4".
Event or Problem Description
Healthcare professional reported "left side capsular contracture baker grade 3/4." device explanted.